Aa
A
A
A
Close
Acne Community
5.39k Members
Avatar universal

acne

Dear sir iam suffering with mild acne and mild swelling , when i applied cosmetics are any other ointments relating to acne (ie: clyndamycin and others ) to my skin it will shows negative effect on my skin , so please tell me the oral (tablets) medicine to make my skin soft and shine.
2 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hello there,
Acne occurs due to a blockage of oil underneath the skin and builds up with bacteria causing inflammation and develops into a pimple. The common causes of acne are poor diet, stress, genetic, dirt, hormonal imbalances, cosmetics, work-related and drugs. Wash your face with mild soap many times a day. Avoid popping or scratching them. Drink plenty of water. The vitamins which are important for healthy skin are vitamins A,B,C and Vitamin A is an antioxidant and helps keep pores clean. Vitamin B helpsimprove blood circulation. It helps to detoxify and get rid of impurities from skin. Vitamin E helps in acne breakouts and lightening of scars. Zinc and omega 3 fatty acids are also good for skin. It may not be possible to prescribe antibiotics without a detailed medical evaluation. For more queries and assistance visit a dermatologist. Hope it helps.
Best luck and regards!
Avatar universal
sir prescribe the medicines which will helps me
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions